On a property of the Fourier transform.
Mathematica Scandinavica, Tome 80 (1997) no. 2, pp. 310-312
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1997__80_2_167423,
author = {Karl Karlander},
title = {On a property of the {Fourier} transform.},
journal = {Mathematica Scandinavica},
pages = {310--312},
year = {1997},
volume = {80},
number = {2},
zbl = {0902.42003},
url = {http://geodesic.mathdoc.fr/item/MS2_1997__80_2_167423/}
}
Karl Karlander. On a property of the Fourier transform.. Mathematica Scandinavica, Tome 80 (1997) no. 2, pp. 310-312. http://geodesic.mathdoc.fr/item/MS2_1997__80_2_167423/